As I mentioned previously, I have had the common side-effects with BCG (bleeding, clots, pain, mailase, etc.) and the not-so-common one with a rash (a reported <2% in clinical trials). The rash started on my legs after my first maintenance round ended in January. Following last weeks instillation (#1 of the second maintenance round) the rash, now more like hives, has spread all over.
I was supposed to have #2 BCG yesterday, but after two Uros took a look at me and the rash/hives, they pulled the plug on any further BCG treatments - even at diluted amounts. I'm bummed-out about it. I was really hoping that this could have worked - and perhaps it still can. Docs gave me a script for Triamcinolone Acetonide cream and Hydroxyzine HCL for itching - which helps a little.
Has anyone had a similar problem? I went to Dr. Lamm's website and looked-up all of the posted questions and responses and did not see anything related to rash/hives side-effects. Thanks
DX: Ta Nov 2011. Age 62
Four TURBTs - Two recurrences.
BCG maintenance #2. Stopped Mar 2013